Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounds for Hilbert coefficients


Authors: Jürgen Herzog and Xinxian Zheng
Journal: Proc. Amer. Math. Soc. 137 (2009), 487-494
MSC (2000): Primary 13H15, 13D40, 13D02
DOI: https://doi.org/10.1090/S0002-9939-08-09551-8
Published electronically: August 26, 2008
MathSciNet review: 2448568
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the Hilbert coefficients of a graded module with pure resolution and prove lower and upper bounds for these coefficients for arbitrary graded modules.


References [Enhancements On Off] (What's this?)

  • 1. W. Bruns and J. Herzog, Cohen-Macaulay rings. Cambridge University Press, Cambridge, 1993. MR 1251956 (95h:13020)
  • 2. M. Boij and J. Söderberg, Graded Betti numbers of Cohen-Macaulay modules and the multiplicity conjecture, arXiv:math/0612047.
  • 3. D. Eisenbud and F. Schreyer, Betti numbers of graded modules and cohomology of vector bundles, arXiv:0712.1843. New Version: Preprint, 2008.
  • 4. C.A. Francisco and H. Srinivasan. Multiplicity conjectures. In Syzygies and Hilbert Functions, ed. I. Peeva, Lect. Notes in Pure and Appl. Math., Chapman and Hall, New York, 2007. MR 2309929
  • 5. J. Herzog and M. Kühl, On the Betti numbers of finite pure and linear resolutions, Commun. Alg. 12 (1984), 1627-1646. MR 743307 (85e:13021)
  • 6. J. Herzog and H. Srinivasan, Bounds for multiplicities, Transactions of the American Mathematical Society, 350(7) (1998), 2879-2902. MR 1458304 (99g:13033)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13H15, 13D40, 13D02

Retrieve articles in all journals with MSC (2000): 13H15, 13D40, 13D02


Additional Information

Jürgen Herzog
Affiliation: Fachbereich Mathematik und Informatik, Universität Duisburg-Essen, Campus Essen, 45117 Essen, Germany
Email: juergen.herzog@uni-essen.de

Xinxian Zheng
Affiliation: Fachbereich Mathematik und Informatik, Universität Duisburg-Essen, Campus Essen, 45117 Essen, Germany
Email: xinxian.zheng@uni-essen.de

DOI: https://doi.org/10.1090/S0002-9939-08-09551-8
Keywords: Hilbert coefficients, pure resolutions, multiplicity
Received by editor(s): June 4, 2007
Received by editor(s) in revised form: December 18, 2007, and January 28, 2008
Published electronically: August 26, 2008
Additional Notes: The second author is grateful for the financial support provided by DFG (Deutsche Forschungsgemeinschaft) during the preparation of this work
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society